<  Back to the Polytechnique Montréal portal

H-Infinity Fuzzy State-Feedback Control Design for Nonlinear Systems With D-Stability Constraints: an Lmi Approach

W. Assawinchaichote, S. K. Nguang, P. Shi and El-Kébir Boukas

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21180/
Journal Title: Mathematics and Computers in Simulation (vol. 78, no. 4)
Publisher: Elsevier
DOI: 10.1016/j.matcom.2007.07.002
Official URL: https://doi.org/10.1016/j.matcom.2007.07.002
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Assawinchaichote, W., Nguang, S. K., Shi, P., & Boukas, E.-K. (2008). H-Infinity Fuzzy State-Feedback Control Design for Nonlinear Systems With D-Stability Constraints: an Lmi Approach. Mathematics and Computers in Simulation, 78(4), 514-531. https://doi.org/10.1016/j.matcom.2007.07.002

Statistics

Dimensions

Repository Staff Only

View Item View Item